# SDR 96ZZZX5907

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31917
- Make and model: Slnsby T67M260
- Aircraft serial: 2224
- System (JASC): 2720 · Rudder Control System
- Part: Support Bracket
- Part number: T67M45245
- Condition: Cracked
- Location: Rudder Bar
- Part time: 158 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION THE INBD STBD RUDDER BAR SUPPORT BRACKET WAS FOUND CRACKED.  PRESSURE APPLIED TO RUDDER PEDAL PUTS PRESSURE ON BRACKET CAUSING IT TO CRACK.  SUBMITTER RECOMMENDS A HEAVIER DUTY BRACKET.
